MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; TIP COVER ACCESSORY

INTUITIVE SURGICAL, INC NONE; TIP COVER ACCESSORY
Model Number 400180-16
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical inc.(isi), has not received the da vinci product with an alleged issue to perform failure analysis.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the monopolar curved scissor tip cover accessory was identified by the surgeon to have a perforation intraoperatively and was deemed to be unusable.The procedure was completed with no reported injury.

Brand Name
NONE
Common Device Name
TIP COVER ACCESSORY
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24783597
Report Number2955842-2026-20590
Device Sequence Number6133536
Product Code NAY
UDI-Device Identifier10886874111045
UDI-Public(01)10886874111045(10)K12250501
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400180-16
Device Catalogue Number400180
Device Lot NumberK12250501
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/14/2026
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown